RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 2, Pages 172–185 (Mi tmf3576)  

This article is cited in 1 scientific paper (total in 1 paper)

Infrared asymptotic behavior of the Green's function

G. P. Pron'ko, L. D. Solov'ev


Abstract: In the framework of the axiomatic approach, all model-independent terms are found in the infrared asymptotic behavior of the Green's function of a scalar charged particle.

Full text: PDF file (1433 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:2, 433–442

Bibliographic databases:

Received: 17.07.1973

Citation: G. P. Pron'ko, L. D. Solov'ev, “Infrared asymptotic behavior of the Green's function”, TMF, 19:2 (1974), 172–185; Theoret. and Math. Phys., 19:2 (1974), 433–442

Citation in format AMSBIB
\Bibitem{ProSol74}
\by G.~P.~Pron'ko, L.~D.~Solov'ev
\paper Infrared asymptotic behavior of the Green's function
\jour TMF
\yr 1974
\vol 19
\issue 2
\pages 172--185
\mathnet{http://mi.mathnet.ru/tmf3576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468811}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 2
\pages 433--442
\crossref{https://doi.org/10.1007/BF01035943}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3576
  • http://mi.mathnet.ru/eng/tmf/v19/i2/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bazhanov, G. P. Pron'ko, L. D. Solov'ev, “Low-frequency photons in processes involving particles with spin”, Theoret. and Math. Phys., 39:1 (1979), 285–293  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:146
    Full text:49
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019